# SDR IPXA2022011377830

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 86,693 hours, 17,294 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 20217010
- Part serial: 2013010010
- Condition: None
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP*ETOPS FILED OPEN*A/C OOS* R ENG BLEED OFF SHOWS & R ENG BLEED OFF LT ILLUM AFTER ENG START. QRH PROCEDURE DID NOT FIX ISSUE.RH ENG PRV & PRV CONTROLLER REPLACED IAW AMM 36-11-18-401 REV. 135.02 & AMM 36-11-19-401 REV. 135.02,  NO HELP. OPC W/ ENG RUNNING FAIL. FURTHER T/S ON LP 188711 ITEM 3. P/N OFF: 202170-10 SN OFF 2013010010 PN ON 802170-12
